A Tourist Guide to Nepal

On the 30th April 2008 Nabila and I start for Nepal. Lots of things happened during our travel to Nepal. I will publish those interesting stories one by one. But, now in this post I'm just giving our schedule in those 8 days tour to Nepal. I think those who love to travel around the world will definitely like this post and I will post all the information of every thing that are required during the tour to Nepal. But, just for now please go through with following schedule :)

Day 1 : 30th April: In Kathmandu


8.30 am Start from home for Zia International airport

1.15 pm Arrived at Kathmandu(KTM) Tribhuvan air port via GMG airlines

3.00 pm Got Nepali VISA; It took almost 1 hour 45 minutes for on Arrival visa.

                Also, I had to fill up the disembarkation card on the instant in the airport.

3.30 pm Hotel Kathmandu View.

4.30 pm Site seeing in Kathmandu Darbar Square

8.30 pm Dinner at street side shop.

Day 2 : 1st May: KTM to Nagorkot

8.00 am Breakfast at Hotel Kathmandu View

9.30 am Pashupatinath Temple

11.00 am Bodhnath(Buddhist Temple)

2.30 pm Bhaktpur

4.00 pm Nagorkot (1 hour and 30 mins from KTM)

6.30 pm Sun set in Nagorkot

8.30 pm Dinner at Hotel View point



Day 3: 2nd May: Nagorkot to Pokhara via Monokamona

5.30 am Sunrise at Nagorkot

7.45 am Breakfast at Sherpa Alpine

8.30 am Start for MonoKamona

12.30 pm Halt in a hotel (1 hour due to traffic jam) on the way to Monokamona

1.35 pm MonoKamona (12 to 1.30 remains Closed) site seeing and Gondola travel.

3.15 pm Start for Pokhara

6.15 pm Pokhara

7.30 pm Dinner at Hotel Dharma Inn (Indian Thali and Tea)



Day 4 : 3rd May: Site seeing in Pokhara

8.30am Breakfast at Bella Nepolia Restaurant

9.30am Boating in Phewa Lake for 1 hour

10.00am In the Temple in the middle of Phewa lake

11.00am Pokhara Site Seeing
                Bindubashini Temple,
                Gorge(water fall),
                Shiva's cave,
                Devis fall,
                Pokhara regional museum,
                Tibetan Village(Refugee shops,
                Tibetan Schools, Temples)

3.00pm Cycling for about 1 hour(Hired bicycle                 for 1 hour @ 30 NRS ),
                Pokhara shopping center,
                Other roads

9.00pm Dinner at Bella Nepolia


Day 5: 4th May: Pokhara to Kathmandu

4.45am Start for Sarangkot to see the sunrise from there.

9.00am Pokhara tourist shop travel

12.45pm Start for KTM (Traffic jam in ring road 1.5 hrs lost) total 6 hrs

7.00pm Dinner at Hotel Kathmandu View (Vegetable Biriani at 100 NRS)



Day 6: 5th May: Kathamandu Site seeing

9.30am Sowyambhu

11.15am Patan Darbar sqr+Museum

3.00pm KTM City-Royal palce,
                Jamal Road,
                Ratna park,
                Titu playing ground,
                Rani pokhari,
                Underground of ktm,
                New road market,
                Shopping in Nepali Shops(Achar,               strawberry)
                Thamel tourist market,
                Patan gate,
                National mosque kashmiri,
                Some hotel 4 starts,
                Casinos,
                Darbar square 2nd trip.

7.30pm Coffee and Biscuits with our Nepali
              friend Suman.


Day 7: 6th May: Kathmandu

8.30am Break fast

9.00am Thamel tourist shop

11.00am Start for Tribhuvan air port

4.00pm Back to Hotel Prime and then to Hotel Tayoma

4.30pm Lunch at Hotel Prime

7.45pm Dinner at Hotel Prime

8.20pm Nepali tradition cultural show

10.00pm Back to Hotel Tayoma


Day 8: 7th May: Back to Home

8.00am Breakfast at hotel prime

9.00am Thamel tourist shop

9.45am KTM view hotel

11.00am On the way to Hotel prime from Hotel tayoma

11.15am On the way to airport Tribhuvan

2.40pm On the way to Dhaka through Biman
              Bangladesh after shifting GMG airlines               flight to Biman.

4.00pm At Dhaka.

5.30pm Sweet Home.

Comments

  1. hey Sunny man

    Sob thik ase

    khorocha pati koto lagbe ta to bolli na??? tourust guide er dayitto thikmoto palon kor :D

    ReplyDelete
  2. Dosto oita o dibo. ektu wait kor...:D tui jabi kobey Nepal? :P

    ReplyDelete
  3. ei bochor november/next year march-aprile jawar iccha

    ReplyDelete

Post a Comment

Popular posts from this blog

html to Word Document Converter using Open XML SDK

How to: Get Top n Rows of DataView in C# asp.net

Argument Essay Writing- Agree or Disagree